# SDR YENA201707100573

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,454 hours, 13,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED BY F/A'S IN REAR OF ACFT DURING CRUISE FL 330.   ACCOMPLISHED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM.  R & R RECIRCULATION FILTERS. RAN BOTH ENGINES.  NO ODORS IN CABIN.  OK FOR SERVICE.
